Article: On the systematics of Heptascelio Kieffer (Hymenoptera: Scelionidae).

Article Information

Authors
Year
1996-10-01
Title
On the systematics of Heptascelio Kieffer (Hymenoptera: Scelionidae).
Journal
Uttar Pradesh Journal of Zoology
Volume
16
Part
2
Pages
89-93

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files